# SDR SWAA050162

- Difficulty date: January 21, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 20,115 hours, 11,742 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX613431A
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, A-HYDRAULIC SYSTEM FAILURE, QUANTITY LOSS.  REMOVED AND REPLACED A-SYSTEM HYDRAULIC PUMP AND CASE DRAIN FILTERS PER MM.
